# SDR 2024F00002

- Difficulty date: October 11, 2023
- Submitted: January 2, 2024
- Operation: General aviation
- Aircraft: N331BR
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600530
- Aircraft time: 18,186 hours, 13,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PREVIOUSLY ENTERED BUT THE SDR DID NOT GET COMPLETED. AIRCRAFT DECLARED EMERGENCY FOR A DOOR SQUEAL. UPON FURTHER INVESTIGATION, WE FOUND THAT THE DOOR FRAME AERODYNAMIC FILLER HAD LOOSENED OVER TIME CAUSING A LOUD SQUEAL AND AIR LEAK. REPAIRS: REPAIRED THE DOOR FRAME AERODYNAMIC FILLER AS PER THE MANUFACTURER'S MANUAL RECOMMENDATIONS.  THIS CASE CLOSED.
